MathSciNet Relay Station
MathSciNet bibliographic data
MR913867 (89a:52018) 52A25 (52A40 90C10)
Klee, Victor; Kleinschmidt, Peter The $d$-step conjecture and its relatives. Math. Oper. Res. 12 (1987), no. 4, 718–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement